# SDR GTIA2025111039166

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N725NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11916
- Aircraft time: 3,936 hours, 1,636 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED AIR QUALITY/ FUME EVENT PACK 2. DESCRIPTION OF ODOR/FUMES: PERSISTENT, UNFAMILIAR CHEMICAL SMELL DURING CRUISE. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-ACCOMPLISHED LEVEL A DECONTAMINATION IAW AMM 21-00-00. NO ODORS DETECTED. A/C OK FOR SERVICE.
